Doctor insights on:
What Medications Can Cause An Elevated Creatinine Level
My mother had a heart attack on friday. Can that cause an elevated creatinine level? She also went into dka, could that cause it?
No surprise: Not knowing what her creatinine is at usual baseline, years of diabetes can damage kidneys so this could be the result of her diabetes. She is very ill. Without knowing details, poor blood circulation because of heart attack and DKA could cause kidney damage that can sometimes improve, tho i don't know your mom's case. Dehydration cause could improve with hydration. Hope she quickly recovers. ...Read moreSee 1 more doctor answer
Why do you ask?: If it's just from bodybuilding, ignore it. When I was lifting weights daily, I ran 1.6-1.8. Same applies if you've got a lot of muscle because you're overweight. Otherwise, get with your physician about why your kidneys may not be working to capacity. Very often it's meds -- ibuprofen is infamous. How's your BUN and urinalysis? Best wishes. ...Read moreSee 2 more doctor answers
Depends: Normal serum creatinine ranges from 0.7- 1.5 mg /dl in many labs, however one should review the normal range in their lab report. Creatinine is a byproduct of muscle metabolism and is excreted by the kidneys. High serum creatinine generally indicate kidney damage.High levels can be seen in muscle damage, people who consume creatine supplements.Review the lab report with md. ...Read moreSee 1 more doctor answer
Creatinine 2.6. What should be done? Can certain medication like bp cause this. How bad is this? What diet should I follow & what to avoid. Thanks!
Here are some...: A 400-letter space cannot answer all your concerns, but asking your treating and ordering doctors should gain an instant effective answers since they know more about your individual general & renal conditions than anyone online. From them, especially a nephrologist, specific diet and kidney-insulting drugs could be reviewed & selected. More? To www.formefirst.com to chose right categories to read. ...Read moreSee 1 more doctor answer
Yes: While very uncommon, all of the statin drugs have been known to cause muscle injury. The release from injured muscle of a substance called myoglobin can plug up the kidneys and cause the creatinine to rise. However, under those circumstances there is usually significant muscle pain or weakness and often the urine has a reddish appearance. Also a muscle enzyme (CPK) will be strikingly elevated. ...Read more
How high?: When i was lifting weights every day, my creatinine was usually 1.7 mg/dl, and elite bodybuilders have up to 2.0 or so. This is perfectly healthy. Simply being dehydrated or popping a little too much Motrin can up the creatinine enough to get noticed, or serious kidney disease can be the cause. Don't treat a lab value -- your physician can determine the big picture. ...Read more
Depends on drug: Many drugs are excreted by the kidneys and doses of those drugs need to be adjusted in people with elevated BUN/Cr. ...Read more
- Talk to a doctor live online for free
- Can statins cause elevated creatinine levels?
- What drugs can elevated creatinine levels?
- Causes elevated creatinine levels
- Ask a doctor a question free online
- Causes of elevated bun and creatinine levels
- Drugs cause elevated creatinine levels
- Can dehydration cause elevated creatinine?
- What causes elevated creatinine kinase?
- Talk to a nephrologist online for free